# SDR FDEA201209143323

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 45,048 hours, 18,952 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR ESCAPE SLIDE ARMED, LEVER PLACARD MISSING,  FOUND PLACARD INSIDE DOOR COVER, PLACARD INSTALLED.
